# SDR GLBA20060923

- Difficulty date: March 16, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 22,492 hours, 27,371 cycles
- Engine: Pwa PT6A6
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Crushed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TRAILING EDGE DAMAGED APPROXIMATELY 9 INCHES OB OF TRIM TAB. DAMAGED AREA APPROXIMATELY 1 INCH BY 1.2500 INCH. MAINTENANCE REMOVED 2 INCH BY 1.5 INCH AREA OF TRAILING EDGE SKIN AND INSTALLED INSERTION REPAIR PER BEECH 1900D SRM 55-90-03. RII INSPECTION COMPLIED WITH PER T.C. 8.2.1.
